Skip to main content
Article
Asymptotic calculation of discrete non-linear wave interactions
Mathematics and Computers in Simulation
  • PG Kevrekidis, University of Massachusetts - Amherst
Publication Date
2007
Abstract
We illustrate how to compute asymptotic interactions between discrete solitary waves of dispersive equations, using the approach proposed by Manton [N.S. Manton, Nucl. Phys. B 150 (1979) 397]. We also discuss the complications arising due to discreteness and showcase the application of the method in non-linear Schrödinger, as well as in Klein-Gordon lattices, finding excellent agreement with direct numerical computations.
Comments
This is the pre-published version harvested from arXiv. The published version is located at http://www.sciencedirect.com/science?_ob=ArticleURL&_udi=B6V0T-4MJJC5G-1&_user=1516330&_coverDate=03%2F30%2F2007&_rdoc=1&_fmt=high&_orig=search&_origin=search&_sort=d&_docanchor=&view=c&_searchStrId=1581479997&_rerunOrigin=google&_acct=C000053443&_version=1&_urlVersion=0&_userid=1516330&md5=f7646e8f06a4fbe13ba4478cf0d1ccf2&searchtype=a
Pages
405-413
Citation Information
PG Kevrekidis. "Asymptotic calculation of discrete non-linear wave interactions" Mathematics and Computers in Simulation Vol. 74 Iss. 4-5 (2007)
Available at: http://works.bepress.com/panos_kevrekidis/17/